Pull-back of currents by meromorphic maps
Bulletin de la Société Mathématique de France, Volume 141 (2013) no. 4, p. 517-555

Let X and Y be compact Kähler manifolds, and let f:XY be a dominant meromorphic map. Based upon a regularization theorem of Dinh and Sibony for DSH currents, we define a pullback operator f for currents of bidegrees (p,p) of finite order on Y (and thus for any current, since Y is compact). This operator has good properties as may be expected. Our definition and results are compatible to those of various previous works of Meo, Russakovskii and Shiffman, Alessandrini and Bassanelli, Dinh and Sibony, and can be readily extended to the case of meromorphic correspondences. We give an example of a meromorphic map f and two nonzero positive closed currents T 1 ,T 2 for which f (T 1 )=-T 2 . We use Siu’s decomposition to help further study on pulling back positive closed currents. Many applications on finding invariant currents are given.

Soient X et Y des variétés kählériennes compactes, et f:XY une application méromorphe dominante. En nous basant sur un théorème de régularisation de Dinh et Sibony pour des courants DSH, nous définissons un opérateur pullback f pour les courants de bidegré (p,p) d’ordre fini sur Y (et donc pour tout courant, puisque Y est compact. Cet opérateur a des bonnes propriétés, comme attendu. Notre définition et nos résultats sont compatibles avec ceux des travaux précédents de Meo, Russakovskii et Shiffman, Alessandrini et Bassanelli, Dinh et Sibony, et peut être facilement étendu au cas des correspondances méromorphes. Nous donnons un exemple d’application méromorphe f et deux courants fermés positifs non-nuls T 1 ,T 2 pour lesquels f (T 1 )=-T 2 . Nous utilisons la décomposition de Siu pour faciliter l’étude des courants fermés positifs pullback. Nous donnons une multitude d’applications autour de la recherche de courants invariants.

DOI : https://doi.org/10.24033/bsmf.2655
Classification:  37F99,  32H50
Keywords: currents, dominant meromorphic maps, untersection of currents, pull-back of currents
@article{BSMF_2013__141_4_517_0,
     author = {Trung Truong, Tuyen},
     title = {Pull-back of currents by meromorphic maps},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {141},
     number = {4},
     year = {2013},
     pages = {517-555},
     doi = {10.24033/bsmf.2655},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2013__141_4_517_0}
}
Pull-back of currents by meromorphic maps. Bulletin de la Société Mathématique de France, Volume 141 (2013) no. 4, pp. 517-555. doi : 10.24033/bsmf.2655. http://www.numdam.org/item/BSMF_2013__141_4_517_0/

[1] L. Alessandrini & G. Bassanelli - « Transforms of currents by modifications and 1-convex manifolds », Osaka J. Math. 40 (2003), p. 717-740. | MR 2003745

[2] G. Bassanelli - « A cut-off theorem for plurisubharmonic currents », Forum Math. 6 (1994), p. 567-595. | MR 1295153

[3] E. Bedford & K.-H. Kim - « Pseudo-automorphisms of 3-space: periodicities and positive entropy in linear fractional recurrences », preprint arXiv:1101.1614.

[4] J.-B. Bost, H. Gillet & C. Soulé - « Heights of projective varieties and positive Green forms », J. Amer. Math. Soc. 7 (1994), p. 903-1027. | MR 1260106

[5] X. Buff - « Courants dynamiques pluripolaires », Ann. Fac. Sci. Toulouse Math. 20 (2011), p. 203-214. | Numdam | MR 2830397

[6] J.-P. Demailly - « Complex analytic and differential geometry », online book http://www-fourier.ujf-grenoble.fr/~demailly/manuscripts/agbook.pdf.

[7] T.-C. Dinh & V.-A. Nguyên - « Comparison of dynamical degrees for semi-conjugate meromorphic maps », Comment. Math. Helv. 86 (2011), p. 817-840. | MR 2851870

[8] T.-C. Dinh & N. Sibony - « Regularization of currents and entropy », Ann. Sci. École Norm. Sup. 37 (2004), p. 959-971. | Numdam | MR 2119243

[9] -, « Green currents for holomorphic automorphisms of compact Kähler manifolds », J. Amer. Math. Soc. 18 (2005), p. 291-312. | MR 2137979

[10] -, « Pull-back currents by holomorphic maps », Manuscripta Math. 123 (2007), p. 357-371. | MR 2314090 | Zbl 1128.32020

[11] -, « Super-potentials of positive closed currents, intersection theory and dynamics », Acta Math. 203 (2009), p. 1-82. | MR 2545825 | Zbl 1227.32024

[12] P. Griffiths & J. Harris - Principles of algebraic geometry, Wiley-Interscience, 1978. | MR 507725

[13] V. Guedj - « Ergodic properties of rational mappings with large topological degree », Ann. of Math. 161 (2005), p. 1589-1607. | MR 2179389 | Zbl 1088.37020

[14] -, « Propriétés ergodiques des applications rationnelles », in Quelques aspects des systèmes dynamiques polynomiaux, Panor. Synthèses, vol. 30, Soc. Math. France, 2010, p. 97-202. | MR 2932434

[15] M. Meo - « Image inverse d'un courant positif fermé par une application analytique surjective », C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), p. 1141-1144. | MR 1396655 | Zbl 0858.32012

[16] A. Russakovskii & B. Shiffman - « Value distribution for sequences of rational mappings and complex dynamics », Indiana Univ. Math. J. 46 (1997), p. 897-932. | MR 1488341 | Zbl 0901.58023

[17] N. Sibony - « Dynamique des applications rationnelles de 𝐏 k », in Dynamique et géométrie complexes (Lyon, 1997), Panor. Synthèses, vol. 8, Soc. Math. France, 1999, p. 97-185. | MR 1760844 | Zbl 1020.37026

[18] Y. T. Siu - « Analyticity of sets associated to Lelong numbers and the extension of closed positive currents », Invent. Math. 27 (1974), p. 53-156. | MR 352516 | Zbl 0289.32003